Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Dizziness, fever, diarrhoea, feels like vertigo. Taking cifran, nexium. Treatment?

Hey doctor, i have been having a spinning sensation for the past three days. I have never experienced this before. I contracted a stomach flu since saturday night (it s now wednesday 31st october). I had fever at first...diarrheah...which i still have but it has eased up. THe spinning sensation started on the monday morning, when i tilt or move my head. Can you please tell me what this is? Sound like vertigo , but i dont know. I started Cifran yesterday (Tuesday) and am taking nexium for acid reflux . I took a gravol last night, but had dizziness this morning (wednesday). please help.
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

     The picture is highly suggestive of possible viral infection...
Spinning is vague term - unsteadiness. If there is definite sense of rotation, it is vertigo.
     The body's balancing mechanism is in the inner ear. An ENT (Ear Nose Throat) specialist is the one to see - they have special tests to confirm or exclude the contribution of the ear.
     If the ear is excluded, you have to be followed up by a neurologist.

Take care     
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 6 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor